# SDR YENA2025080700814

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 15,109 hours, 2,241 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Condition: Shorted
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) ENG 2 PYLON LOOP B STUD A HARNESS 41WD2 DEFECTIVE SHORT TO GND; REPLACED ENG 2 PYLON LOOP B HARNESS 41WD2 IAW AMM 26-12-63. OPS CHKS REQD REF LP 3504569-1 FOR OPS CHKS.
